# SDR YENA2021060400352

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 59,157 hours, 20,560 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 2730, SDQ-BOS. HYD Y RESEVOIR OVERHEAT CAUTION ECAM DURING CLIMBOUT AIRCRAFT SPEED 310 KTS FOLLOWED BY MODERATE VIBRATION FELT THROUGHOUT ENTIRE AIRCRAFT. COMPLETED ECAM AND QRH PROCEDURES FOR HYD RESEVOIR OVERHEAT AND REDUCED SPEED TO 26OKTS TO ILLUMINATE AC VIBRATION. OVERHEAT CONDITION ABATED  30 MINUTES AFTER ECAM CAUTION OCCURRED. REMAINED ABATED REMAINDER OF FLIGHT. HYD 2 PUMP SELECTED ON DURING APPROACH & LANDING AS PER QRH PROCEDURE. NO VIBRATION IN DESCENT BELOW 280 KTS.  MORE INFORMATION TO FOLLOW
